# SDR UPS98826962

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 45976431
- Condition: Corroded
- Location: Bs 40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, MAIN CABIN AT STA 40 STR 21R, THE FRAME TO CUSP TIE FITTING HAS HEAVY CORROSION.  REMOVED AND REPLACED FITTING IAW DWG 4597643 AND SRM 51-1-20D.
